Alert archive / Alabama / Special Weather Statements in 2013

Special Weather Statement, NWS Birmingham, AL

March 5, 20134 counties in Alabama

NWS Birmingham, AL issued this special weather statement at Mar 5, 2013, 2:21 PM CST for 4 counties in Alabama. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 5, 2013, 2:21 PM CST (20:21 UTC)
Expired
Mar 5, 2013, 3:00 PM CST
In force
39 min
Issued by
NWS Birmingham, AL

Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Mar 5, 2:33 PM CSTTSTM WND DMG4 S New Prospect, ALONE TREE DOWN ALONG COUNTY ROAD 57 NEAR COUNTY ROAD 66. WINDS ESTIMATED AROUND 40 MPH. TIME ESTIMATED FROM RADAR.
Mar 5, 2:52 PM CSTTSTM WND DMG3 E Martin Lake At Kowa, ALONE TREE DOWN ALONG WARES SLOUGH RD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 413 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
413 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WWUS84 KBMX 052021
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CST TUE MAR 5 2013

ALZ035-040>044-052100-
AUTAUGA AL-CHILTON AL-DALLAS AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
221 PM CST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...MONTGOMERY...LOWNDES...
ELMORE...SOUTHEASTERN DALLAS AND SOUTHEASTERN CHILTON COUNTIES UNTIL
300 PM CST...

AT 221 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BILLINGSLEY TO BOYKIN...AND
MOVING EAST AT 55 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PRATTVILLE...
  MOSSES...
  MILLBROOK...
  HAYNEVILLE...
  WETUMPKA...


&&

LAT...LON 3196 8685 3204 8687 3204 8718 3274 8662
      3277 8597 3274 8588 3267 8591 3248 8587
      3245 8589 3245 8599 3242 8602 3234 8599
      3228 8592 3225 8600 3197 8600 3196 8630
      3205 8631 3205 8639 3197 8640 3196 8644
TIME...MOT...LOC 2021Z 271DEG 49KT 3262 8662 3204 8717

$$

GRANTHAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 5, 12:01 PM CST, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 5, 12:01 PM CST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1201 PM CST TUE MAR 5 2013

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...
STRONG COLD FRONT REALLY MAKING AND EASTWARD PUSH EARLY THIS
AFTERNOON. A FEW STORMS HAVE BEEN STRONG TO SEVERE WITH DIME TO
HALF DOLLAR SIZE HAIL. STILL DO NOT HAVE ANY SURFACE BASED CAPE TO
WORK WITH JUST AHEAD OF THE FRONT...BUT WARMER CONDITIONS MAY
ALLOW SOME CAPE DEVELOPMENT EAST LATER THIS AFTERNOON. SHEAR
VALUES WOULD ALLOW SOME STORM ORGANIZATION AND WE MAY SEE AN
UPSWING IN ACTIVITY BY 3 PM EAST. K INDICES AND THEREFORE OVERALL
MOISTURE CONTENT IS LIMITED ALONG THE SOUTHERN PERIPHERY OF THE
AREA...BUT UPPER FORCING IS VERY STRONG. MOISTURE TRANSPORT
VECTORS ARE ALSO NOT TOO FAVORABLE FOR ADDING ANY SIGNIFICANT
MOISTURE BEFORE THE FRONT GOES BY. UPPER LEVEL CAPE IN THE HAIL
GROWTH REGION WILL SUPPORT MORE HAIL THROUGH THE AFTERNOON AND THE
WET BULB ZERO IS JUST BELOW 9K FT. SOME OF THIS HAIL MAY APPROACH
SEVERE LIMITS BUT MOST WILL BE IN THE PEA TO DIME SIZE RANGE.
DAMAGING WINDS WILL ALSO BE POSSIBLE WITH SOME DRY AIR ALOFT.
EXPECT 45 TO 65 MPH NEAR THE STRONGER THUNDERSTORM ACTIVITY. WINDS
REMAIN GUSTY OUTSIDE THE RAIN AREAS WITH 35 TO 45 MPH POSSIBLE
BOTH AHEAD AND BEHIND THE FRONT.

SURFACE TEMPS AND DEW POINTS DROP SIGNIFICANTLY BEHIND THE FRONT
AND HAVE ADJUSTED THE HOURLY TRENDS ACCORDINGLY...MUCH COOLER THIS
AFTERNOON WEST. ANY STRONGER STORM THREAT ENDS BY 7 PM IN THE SOUTH
AND EAST COUNTIES.

INCREASED RAIN CHANCES A BIT FARTHER SOUTH BUT IT SHOULD RATHER
BRIEF AS THE FRONT GOES BY.

75

&&

.AVIATION...
FOR 18Z TAF DISCUSSION.

BASED ON CURRENT OBSERVATIONS AND TRENDS...MVFR CIGS WILL BE
PREDOMINANT AS THE SHOWERS AND STORMS AHEAD OF THE COLD FRONT MOVE
THRU THE AREA THIS AFTERNOON...ALTHOUGH SOME BRIEF IFR CANNOT BE
RULED OUT. RADAR CURRENTLY SHOWS A THIN LINE OF HEAVIER SHOWERS AND
EMBEDDED TSTORMS MOVING ACROSS WESTERN ALABAMA...AND THE SPEED OF
THIS FEATURE HAS IT IMPACTING TCL BY 19Z AND THEN ANB BY
21Z...ROUGHLY. TIMING WAS MORE DIFFICULT FOR THE
SOUTHEAST...THEREFORE GAVE A SOMEWHAT LARGER WINDOW FOR POSSIBLE
TSTORM ACTIVITY. SCATTERED SHOWERS ARE POSSIBLE FOR AN HOUR OR SO
ONCE THE LINE PASSES...WITH CIGS SLOWLY INCREASING THRU THE
REMAINDER OF THE AFTERNOON AND EVENING.

WINDS WILL REMAIN GUSTY THRU MUCH OF THE PERIOD THANKS TO A TIGHT
PRESSURE GRADIENT BOTH AHEAD AND BEHIND THE FRONTAL SYSTEM.
SOUTHWESTERLY WINDS WILL SWITCH TO THE NORTHWEST AFTER FRONTAL
PASSAGE. SUSTAINED WINDS OF 15-20 KTS WITH GUSTS UP TO 30 KTS ARE
POSSIBLE...ESPECIALLY IMMEDIATELY FOLLOWING THE FRONT.

19

&&

.PREV DISCUSSION... /ISSUED 519 AM CST TUE MAR 5 2013/

DISCUSSION...

AMPLE CLOUD COVER THIS MORNING WITH WARM MOIST SOUTHERLY FLOW
SPREADING ACROSS THE STATE AHEAD OF A SURFACE FRONTAL SYSTEM. A
SURFACE LOW WAS NOTED ACROSS THE MID MS RIVER VALLEY WITH AN
ASSOCIATED FRONT EXTENDING TO THE SW INTO S TX. THIS LOW IS EXPECTED
TO MOVE NEWD TODAY TOWARD OH AND WILL DRAG THE FRONT OUT OF TX AND
ACROSS AL DURING THE AFTERNOON TODAY. AHEAD OF THE FRONT...SURFACE
PRESSURE GRADIENTS WILL TIGHTEN SUFFICIENTLY ENOUGH OUTSIDE OF
STORMS TO WARRANT A WIND ADVISORY FOR C AL WITH SUSTAINED S/SW
20-30 MPH AT TIMES AND GUSTS TO 35 MPH. BEHIND THE FRONT...WINDS
SHOULD STAY UP AS WELL INITIALLY FROM THE W/NW. A WIND ADVISORY
WILL BE IN EFFECT FROM NOON THRU 8 PM.

SYSTEM ALTHOUGH MARGINAL IS LOOKING A LITTLE BETTER THAN
YESTERDAY. LOW LEVEL INSTABILITY FOR THE MOST PART WILL BE
LOW...EXCEPT POSSIBLY IN A SMALL WINDOW THIS AFTERNOON FROM NOON
TO 5 PM-ISH ACROSS THE SE COUNTIES...GENERALLY S/E OF A ROANOKE TO
MONTGOMERY LINE...WHERE SOUNDINGS DO NOT LOOK QUITE AS CAPPED
ALOFT ALLOWING FOR BETTER INSTABILITIES...CAPES...UPDRAFTS...ETC.
THE SE COUNTIES' SHEAR AND LIFT WILL BE ENHANCED BY A LOW LEVEL JET
ALONG WITH AN ENHANCED MID LEVEL JET EXIT REGION. DEW POINTS IN
THE LOWER TO MIDDLE 50S WILL BE MARGINAL BUT MAY BE JUST ENOUGH
ALONG THE FRONT FOR SOME MARGINALLY SEVERE STORMS ALONG THE
FRONT...WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. ACROSS THE
REST OF C AL...WARMER TEMPERATURES ALOFT COULD LIMIT SURFACE
INSTABILITY BUT ELEVATED STORMS ARE POSSIBLE...WITH SMALL HAIL
POSSIBLE IN THE STRONGER STORMS ALONG THE FRONT AND SOME GUSTY
WINDS. OVERALL MOISTURE IS LIMITED...WITH PW'S OF 1-1.2 AT MOST
EXPECTED AND HEAVY RAINFALL IS NOT EXPECTED. STORMS CLEAR OUT
QUICKLY DURING THE EVENING AS THE FRONT PROGRESSES SO ONLY A
SLIGHT CHANCE OF SHOWERS SE IN THE EARLY EVENING.

THE REMAINDER OF THE WORK WEEK LOOKS DRY WITH A SHOT OF COLD AIR
FOR TUE NT THRU THU NT BEHIND THE FRONT. THE RIDGE THEN SETTLES INTO
THE NE/ERN U.S. FOR FRI INTO THE WEEKEND FOR A MUCH MODERATING
BUT DRY AIR MASS WITH NE/E FLOW AROUND THE BASE OF THE RIDGE
ACROSS C AL. AS WE MOVE INTO LATE SUN...ANOTHER FRONTAL SYSTEM
WILL APPROACH THE DEEP SOUTH. LEANING TOWARD THE SLOWER EURO WITH
THE ARRIVAL OF THE NEXT SYSTEM AS ONE...IT HAS BEEN MORE
CONSISTENT AND TWO...THE UPPER FLOW IS NOT CONDUCIVE OF QUICKLY
MOVING ANOTHER SYSTEM THROUGH THE S AS IT WILL TAKE TIME TO BREAK
DOWN THE UPPER RIDGE IN PLACE. HOWEVER...WITH TIMING DIFFERENCES
WILL KEEP WITH LOW POPS FOR SUN NT THRU MON.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     59  31  47  29  56 /  90  10   0   0   0
ANNISTON    66  31  48  28  57 /  80  10   0   0   0
BIRMINGHAM  64  31  50  30  57 /  80   0   0   0   0
TUSCALOOSA  67  32  52  30  58 /  80   0   0   0   0
CALERA      65  32  51  30  57 /  80   0   0   0   0
AUBURN      70  32  50  30  58 /  60  20   0   0   0
MONTGOMERY  68  34  53  31  59 /  50  10   0   0   0
TROY        71  34  53  31  59 /  50  20   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

75/08/56
Hazardous weather outlook, Mar 5, 11:06 AM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1106 AM CST TUE MAR 5 2013

ALZ011>015-017>050-061715-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1106 AM CST TUE MAR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AS A COLD FRONT PASSES THROUGH CENTRAL ALABAMA...THERE WILL BE A
SMALL CHANCE OF STRONG AND SEVERE STORMS AREA WIDE. THE BEST CHANCE
WILL GENERALLY BE ALONG AND SOUTHEAST OF A LINE FROM WEDOWEE...IN
RANDOLPH COUNTY...TO MONTGOMERY. LARGE HAIL AND DAMAGING STRAIGHT
LINE WINDS WILL BE THE PRIMARY THREATS. THE TORNADO THREAT IS
MINIMAL BUT NOT ZERO.

BREEZY CONDITIONS WILL EXIST ACROSS ALL OF CENTRAL ALABAMA FROM
NOON THROUGH 8PM THIS EVENING. SUSTAINED WINDS OF 20 TO 30 MPH
WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON ACROSS THE SOUTHEASTERN COUNTIES.

In the hours before

Special weather statement, Mar 5, 1:31 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
131 PM CST TUE MAR 5 2013

ALZ032>036-039>041-043-052015-
AUTAUGA AL-BIBB AL-CHILTON AL-COOSA AL-DALLAS AL-ELMORE AL-HALE
AL-MARENGO AL-PERRY AL-
131 PM CST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...PERRY...NORTHEASTERN
MARENGO...SOUTHERN HALE...NORTHWESTERN ELMORE...DALLAS...COOSA...
CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 215 PM CST...

AT 132 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHBY TO FREDDIE JONES
FIELD...AND MOVING EAST AT 65 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JEMISON...
  VALLEY GRANDE...
  CLANTON...
  SELMA...
  SELMONT-WEST SELMONT...

&&

LAT...LON 3220 8789 3308 8703 3308 8695 3305 8689
      3307 8662 3302 8655 3310 8649 3310 8601
      3295 8601 3236 8659 3240 8661 3235 8668
      3241 8672 3240 8678 3232 8678 3232 8685
      3224 8685 3222 8739 3226 8751 3221 8752
TIME...MOT...LOC 1932Z 265DEG 58KT 3300 8688 3225 8762

GRANTHAM
Local storm report, Mar 5, 1:48 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND GST     PLEASANT GROVE          33.49N 86.98W
03/05/2013  M58 MPH          JEFFERSON          AL   PUBLIC

&&

LINHARES
Local storm report, Mar 5, 1:52 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     TSTM WND GST     NORTHPORT               33.24N 87.59W
03/05/2013  M45 MPH          TUSCALOOSA         AL   PUBLIC

&&

LINHARES
Local storm report, Mar 5, 1:56 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
156 PM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND GST     PLEASANT GROVE          33.49N 86.98W
03/05/2013  M30.00 MPH       JEFFERSON          AL   PUBLIC

&&

LINHARES
Local storm report, Mar 5, 1:58 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
03/05/2013                   JEFFERSON          AL   PUBLIC

            LARGE TREE WAS BLOWN DOWN ON POWER LINES AT 40TH AVE N
            AND 41ST N.

&&

LINHARES
Special weather statement, Mar 5, 2:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CST TUE MAR 5 2013

ALZ035-040>044-052100-
AUTAUGA AL-CHILTON AL-DALLAS AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
221 PM CST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...MONTGOMERY...LOWNDES...
ELMORE...SOUTHEASTERN DALLAS AND SOUTHEASTERN CHILTON COUNTIES UNTIL
300 PM CST...

AT 221 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BILLINGSLEY TO BOYKIN...AND
MOVING EAST AT 55 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PRATTVILLE...
  MOSSES...
  MILLBROOK...
  HAYNEVILLE...
  WETUMPKA...

&&

LAT...LON 3196 8685 3204 8687 3204 8718 3274 8662
      3277 8597 3274 8588 3267 8591 3248 8587
      3245 8589 3245 8599 3242 8602 3234 8599
      3228 8592 3225 8600 3197 8600 3196 8630
      3205 8631 3205 8639 3197 8640 3196 8644
TIME...MOT...LOC 2021Z 271DEG 49KT 3262 8662 3204 8717

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 4:28 AM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr
Mar 5, 10:19 AM CSTSpecial Weather StatementBMXMarion26 min
Mar 5, 10:41 AM CSTSevere Thunderstorm WarningBMXMarion34 min
Mar 5, 10:55 AM CSTSpecial Weather StatementBMXWinston35 min
Mar 5, 11:12 AM CSTSpecial Weather StatementBMXFayette, Lamar, Marion63 min
Mar 5, 11:34 AM CSTSpecial Weather StatementBMXPickens56 min
Mar 5, 12:33 PM CSTSpecial Weather StatementBMXJefferson, Tuscaloosa42 min
Mar 5, 12:41 PM CSTSpecial Weather StatementBMXGreene, Hale, Perry, Sumter49 min
Mar 5, 1:08 PM CSTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa67 min
Mar 5, 1:31 PM CSTSpecial Weather StatementBMXAutauga, Chilton, Coosa, Dallas, Marengo, Perry44 min
Mar 5, 1:51 PM CSTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, Talladega39 min
Mar 5, 2:24 PM CSTSevere Thunderstorm WarningBMXClay, Coosa, Elmore, Randolph, Tallapoosa66 min
Mar 5, 2:27 PM CSTSpecial Weather StatementBMXCalhoun, Cleburne48 min
Mar 5, 2:54 PM CSTSpecial Weather StatementBMXChambers51 min
Mar 5, 3:00 PM CSTSpecial Weather StatementBMXBullock, Lee, Macon, Montgomery, Pike45 min
Mar 5, 3:16 PM CSTSevere Thunderstorm WarningBMXChambers, Lee44 min
Mar 5, 3:48 PM CSTSpecial Weather StatementBMXBarbour, Bullock, Pike, Russell57 min
Mar 5, 4:43 PM CSTSpecial Weather StatementBMXBarbour32 min

Nearby

Special Weather Statements in Alabama, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.